# SDR QXEA2016030900175

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 21,747 hours, 23,176 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMBING THROUGH 2000FT,  STARTED TO ENCOUNTER MODERATE TURBULENCE AND AT THAT TIME THE MASTER WARNING CHIMED AND FUSELAGE DOORS WARNING STAYED ON FOR A FEW SECONDS.  THE MASTER WARNING WENT AWAY ALONG WITH THE FUSELAGE DOOR WARNING.  ON MFD DOOR PAGE ALL DOORS SHOWED GREEN INDICATION.  APPROXIMATELY 2 MINUTES LATER MASTER WARNING FUSELAGE DOOR WARNING CAME BACK.   CHECKED MFD DOOR PAGE AND AFT PASSENGER DOOR WAS RED.  F/A REPORTED A LOUD NOISE AND CREAKING SOUND COMING FROM AFT PASSENGER DOOR.  MASTER WARNING WENT AWAY AND DOOR INDICATION WENT BACK TO GREEN AFTER 2 MINUTES.  F/A STATED LOUD NOISE STAYED THE WHOLE REMAINDER OF THE FLIGHT. RETURNED TO FIELD.  LANDING UNEVENTFUL.  CHECKED AFT PAX DO
